# SDR TSAA20211117036

- Difficulty date: November 15, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED CRACKED STRINGER CLIP @ STA 727E, STR 1 IAW ALOHA AIR CARGO ECO 3759 REV 2, DATE 3/20/17, PARA 8.0, PART III, FIG 16. FASTENERS INSTALLED IAW 8737-300 SRM CH 51-40-02, REV 125.
